MathSciNet Relay Station
MathSciNet bibliographic data
MR2947079 92D30 (34C60 34D20)
Hu, Zhixing; Ma, Wanbiao; Ruan, Shigui Analysis of SIR epidemic models with nonlinear incidence rate and treatment. Math. Biosci. 238 (2012), no. 1, 12–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement